MAUDE Adverse Event Report: NIHON KOHDEN ORANGEMED, LLC NIHON KOHDEN NKV-550 SERIES VENTILATOR SYSTEM; VENTILATOR, CONTINUOUS, FACILITY USE

NIHON KOHDEN ORANGEMED, LLC NIHON KOHDEN NKV-550 SERIES VENTILATOR SYSTEM; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number NKV-550-U
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation completed.See attached failure investigation summary report.
 
Event or Problem Description
It was reported that during patient use, the ventilator¿s graphical user interface (gui) became nonresponsive to touch.The ventilator continued to deliver ventilation to the patient, and no audible or visual alarms were reported.As a precaution, the patient was transferred to another ventilator.No patient harm was reported.The hospital stated that patient demographics would not be provided per facility policy.

Brand Name
NIHON KOHDEN NKV-550 SERIES VENTILATOR SYSTEM
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NIHON KOHDEN ORANGEMED, LLC
1800 e. wilshire ave.
santa ana CA 92705
Manufacturer (Section G)
NIHON KOHEN ORANGEMED, LLC
1800 e. wilshire ave.
santa ana CA 92705
Manufacturer Contact
sheryl higgins
1800 e. wilshire ave.
santa ana, CA 92705
949502644
MDR Report Key24338892
Report Number3014631252-2026-00012
Device Sequence Number18589612
Product Code CBK
UDI-Device Identifier00843685100012
UDI-Public(01)00843685100012(11)250605
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K192307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNKV-550-U
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown